| Model Number |
EEAXL2535 |
| Medical Device Problem Code |
Loss of or Failure to Bond (1068)
| Health Effect - Clinical Codes |
Failure to Anastomose (1028); Tissue Breakdown (2681)
| Date of Event |
04/22/2024
Type of Reportable Event
Malfunction
Event or Problem Description
According to the reporter, during robotic laparoscopic assisted total gastrectomy, the plastic tubing came off of the oral anvil on insertion into the esophagus.The oral anvil was able to be positioned in the esophagus, but the stapler was unable to mate with it.The rescue suture failed to remove the oral anvil from the esophagus, so the oral anvil was cut out, delivered through the stomach, and transected out of the esophagus.The anastomosis was hand-sewn.The surgical time extended 30 minutes.
Additional Manufacturer Narrative
D10 concomitant product: eeaorvil25a, eeaorvil25a eea orvil 25mm automaticdv, (lot #n3j2004y) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Additional information: g3 correction: h6 (fdp, ime: removed e2108).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Additional information: g3, h3, h6 h3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.The evaluation found no potentially contributing factors, and the sample met all related specifications.It was reported that the anvil and the orvil anvil were difficult to attach.The reported issue could not be confirmed.The most likely cause could not be identified because no related problem was detected with the device.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.